# SDR 2002FA0000198

- Difficulty date: January 15, 2002
- Submitted: February 14, 2002
- Operation: General aviation
- Aircraft: N208LB
- Make and model: Cessna 208
- Aircraft serial: 20800283
- Engine: Pwa PT6A11
- System (JASC): 7120 · Engine Mount Section
- Part: Washer
- Condition: Wrong Part
- Location: Engine Bolts
- Part time: 801 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION,  FOUND THE ENGINE MOUNT BOLTS HAD AN960616L WASHERS INSTALLED UNDER BOLT HEADS (12 BOLTS ) TOTAL.  THIS TYPE BOLT MUST HAVE MS20002C6 WASHERS.
